Publications of Anatoly S. Libgober

Anatoly Libgober.  \it {T}opology of algebraic curves [book review of \refcno 2952675].  Bull. Amer. Math. Soc. (N.S.), 51(3):479--489, 2014. MR3196796
Enrique Artal Bartolo, José I. Cogolludo-Agust{\'{\i}}n and Anatoly Libgober.  Depth of cohomology support loci for quasi-projective varieties via orbifold pencils.  Rev. Mat. Iberoam., 30(2):373--404, 2014. MR3231202
Anatoly Libgober.  On Mordell-Weil groups of isotrivial abelian varieties over function fields.  Math. Ann., 357(2):605--629, 2013. MR3096519
A. Libgober.  Factors of Jacobians and isotrivial elliptic surfaces.  J. Singul., 5:115--123, 2012. MR2928938
Anatoly Libgober.  On combinatorial invariance of the cohomology of the Milnor fiber of arrangements and the Catalan equation over function fields.  In Arrangements of hyperplanes---Sapporo 2009, pages 175--187.  Math. Soc. Japan, Tokyo, 2012. MR2933797
Enrique Artal Bartolo, Jose Ignacio Cogolludo-Agust{\'{\i}}n and Anatoly Libgober.  Characters of fundamental groups of curve complements and orbifold pencils.  In Configuration spaces, pages 81--109.  Ed. Norm., Pisa, 2012. MR3203636
José Ignacio Cogolludo-Agust{\'{\i}}n and Eriko Hironaka, editors.  Topology of algebraic varieties and singularities, volume 538 of Contemporary Mathematics.  American Mathematical Society, Providence, RI, 2011. MR2777813
Anatoly Libgober.  Development of the theory of Alexander invariants in algebraic geometry.  In Topology of algebraic varieties and singularities, pages 3--17.  Amer. Math. Soc., Providence, RI, 2011. MR2777814
Anatoly Libgober.  Elliptic genera, real algebraic varieties and quasi-Jacobi forms.  In Topology of stratified spaces, pages 95--120.  Cambridge Univ. Press, Cambridge, 2011. MR2796409
Pierrette Cassou-Noguès and Anatoly Libgober.  Multivariable Hodge theoretical invariants of germs of plane curves.  J. Knot Theory Ramifications, 20(6):787--805, 2011. MR2812263
Anatoly Libgober and Mircea Mustaţă.  Sequences of LCT-polytopes.  Math. Res. Lett., 18(4):733--746, 2011. MR2831838
Greg Friedman, Eugénie Hunsicker, Anatoly Libgober and Laurentiu Maxim, editors.  Topology of stratified spaces, volume 58 of Mathematical Sciences Research Institute Publications.  Cambridge University Press, Cambridge, 2011. MR2850064
Anatoly Libgober and Laurentiu Maxim.  Hodge polynomials of singular hypersurfaces.  Michigan Math. J., 60(3):661--673, 2011. MR2861093
Anatoly Libgober.  Non vanishing loci of Hodge numbers of local systems.  Manuscripta Math., 128(1):1--31, 2009. MR2470184
Sylvain E. Cappell, Anatoly Libgober, Laurentiu G. Maxim and Julius L. Shaneson.  Hodge genera of algebraic varieties. II.  Math. Ann., 345(4):925--972, 2009. MR2545873
Anatoly Libgober.  Cohomology of bundles on homological Hopf manifolds.  Sci. China Ser. A, 52(12):2688--2698, 2009. MR2577183
{A}natoly {L}ibgober.  Elliptic genera, quasi-jacobi forms and real algebraic varieties..  2009.
Anatoly Libgober and Pierrette Cassou-Nogues.  Hodge theoretical invariants of germs of plane algebraic curves i..  2009.
L.Maxim. A.Libgober.  Hodge polynomials of singular hypersurfaces.  2009.
Sylvain E. Cappell, Anatoly Libgober, Laurentiu Maxim and Julius L. Shaneson.  Hodge genera and characteristic classes of complex algebraic varieties.  Electron. Res. Announc. Math. Sci., 15:1--7, 2008. MR2372895
Lev Borisov and Anatoly Libgober.  Higher elliptic genera.  Math. Res. Lett., 15(3):511--520, 2008. MR2407227
Alexandru Dimca and Anatoly Libgober.  Local topology of reducible divisors.  In Real and complex singularities, pages 99--111.  Birkhäuser, Basel, 2007. MR2280134
A. Libgober.  Problems in topology of the complements to plane singular curves.  In Singularities in geometry and topology, pages 370--387.  World Sci. Publ., Hackensack, NJ, 2007. MR2311493
A. Libgober.  Lectures on topology of complements and fundamental groups.  In Singularity theory, pages 71--137.  World Sci. Publ., Hackensack, NJ, 2007. MR2342909
Anatoly Libgober, Sylvain Cappell, Laurentiu Maxim and Julius Shaneson.  Hodge genera of algebraic varieties II.  Mathematische Annalen, , 2007.
Anatoly Libgober and Matthew Szczesny.  Discrete torsion, orbifold elliptic genera and the chiral de Rham complex.  Pure Appl. Math. Q., 2(4, part 2):1217--1236, 2006. MR2282419
Alexandru Dimca and Anatoly Libgober.  Regular functions transversal at infinity.  Tohoku Math. J. (2), 58(4):549--564, 2006. MR2297199
Anatoly Libgober.  Homotopy groups of complements to ample divisors.  In Singularity theory and its applications, pages 179--204.  Math. Soc. Japan, Tokyo, 2006. MR2325138
Lev Borisov and Anatoly Libgober.  McKay correspondence for elliptic genera.  Ann. of Math. (2), 161(3):1521--1569, 2005. MR2180406
T. Bandman and A. Libgober.  Counting rational maps onto surfaces and fundamental groups.  Internat. J. Math., 15(7):673--690, 2004. MR2085099
A. Libgober.  Isolated non-normal crossings.  In Real and complex singularities, pages 145--160.  Amer. Math. Soc., Providence, RI, 2004. MR2087810
Lev Borisov and Anatoly Libgober.  Elliptic genera of singular varieties.  Duke Math. J., 116(2):319--351, 2003. MR1953295
Shmuel Friedland and Anatoly S. Libgober.  Generalizations of the odd degree theorem and applications.  Israel J. Math., 136:353--371, 2003. MR1998117
D. Chéniot and A. Libgober.  Zariski-van Kampen theorem for higher-homotopy groups.  J. Inst. Math. Jussieu, 2(4):495--527, 2003. MR2006797
Anatoly Libgober and Shmuel Friedland.  Generalization of odd degree theorem and applications.  Israel Journal of Mathematics, 136:353--371, 2003.
Anatoly Libgober and Denis Cheniot.  Zariski van kampen theorem for homotopy groups.  Mathematics Journal Jusseux, 2:495--527, 2003.
A. Libgober.  First order deformations for rank one local systems with a non-vanishing cohomology.  Topology Appl., 118(1-2):159--168, 2002. MR1877722
Anatoly Libgober.  Hodge decomposition of Alexander invariants.  Manuscripta Math., 107(2):251--269, 2002. MR1894743
Anatoly Libgober and Mihai Tibăr.  Homotopy groups of complements and nonisolated singularities.  Int. Math. Res. Not., 17:871--888, 2002. MR1899905
Anatoly Libgober and Mihai Tibăr, editors.  Trends in singularities, Trends in Mathematics.  Birkhäuser Verlag, Basel, 2002. MR1900778
Anatoly Libgober.  Eigenvalues for the monodromy of the Milnor fibers of arrangements.  In Trends in singularities, pages 141--150.  Birkhäuser, Basel, 2002. MR1900784
Lev A. Borisov and Anatoly Libgober.  Elliptic genera of singular varieties, orbifold elliptic genus and chiral de Rham complex.  In Mirror symmetry, IV (Montreal, QC, 2000), pages 325--342.  Amer. Math. Soc., Providence, RI, 2002. MR1969036
Anatoly Libgober.  Eigenvalues for monodromy of the milnor fibers of arrangements.  In Trends in singularities, pages 141--150.  Birkhauser, 2002.
Anatoly Libgober and Lev Borisov.  Elliptic genera of singular varieties, orbifold elliptic genus and chiral derham complex.  In Ams/ip studies in advanced math, pages 325--342.  2002.
Anatoly Libgober.  First order deformations of local systems of rank one.  Topology and Applications, 118:159--168, 2002.
Anatoly Libgober and Mihai Tibar.  Homotopy groups of the complements and non isolated singularities.  Internatinoal Mathematical Research Notices, 17:871--888, 2002.
A. Libgober.  Characteristic varieties of algebraic curves.  In Applications of algebraic geometry to coding theory, physics and computation (Eilat, 2001), pages 215--254.  Kluwer Acad. Publ., Dordrecht, 2001. MR1866902
Lev A. Borisov and Anatoly Libgober.  Elliptic genera of toric varieties and applications to mirror symmetry.  Invent. Math., 140(2):453--485, 2000. MR1757003
Anatoly Libgober and Sergey Yuzvinsky.  Cohomology of the Orlik-Solomon algebras and local systems.  Compositio Math., 121(3):337--361, 2000. MR1761630
Anatoly Libgober and Sergey Yuzvinsky.  Cohomology of local systems.  In Arrangements---Tokyo 1998, pages 169--184.  Kinokuniya, Tokyo, 2000. MR1796899
Anatoly Libgober.  Chern classes and the periods of mirrors.  Math. Res. Lett., 6(2):141--149, 1999. MR1689204
A. Libgober.  Abelian branched covers of projective plane.  In Singularity theory (Liverpool, 1996), pages xxi, 281--289.  Cambridge Univ. Press, Cambridge, 1999. MR1709358
Qi-keng Lu, Stephen S.-T. Yau and Anatoly Libgober, editors.  Singularities and complex geometry, volume 5 of AMS/IP Studies in Advanced Mathematics.  American Mathematical Society, Providence, RI, 1997. MR1468264
A. Libgober.  The topology of complements to hypersurfaces and nonvanishing of a twisted de Rham cohomology.  In Singularities and complex geometry (Beijing, 1994), pages 116--130.  Amer. Math. Soc., Providence, RI, 1997. MR1468273
A. Libgober.  Differential forms on complete intersections and a related quotient module.  In Proceedings of the Hirzebruch 65 Conference on Algebraic Geometry (Ramat Gan, 1993), volume 9 of Israel Math. Conf. Proc., pages 295--305.  Bar-Ilan Univ., Ramat Gan, 1996. MR1360510
Anatoly Libgober.  Automorphisms of desingularizations of quotients and equivariant McKay correspondence.  C. R. Acad. Sci. Paris Sér. I Math., 323(8):907--912, 1996. MR1414556
A. Libgober.  Position of singularities of hypersurfaces and the topology of their complements.  J. Math. Sci., 82(1):3194--3210, 1996. MR1423636
A. Libgober and S. Sperber.  On the zeta function of monodromy of a polynomial map.  Compositio Math., 95(3):287--307, 1995. MR1318089
A. Libgober.  Homotopy groups of the complements to singular hypersurfaces. II.  Ann. of Math. (2), 139(1):117--144, 1994. MR1259366
Anatoly S. Libgober.  Groups which cannot be realized as fundamental groups of the complements to hypersurfaces in ${\bf C}^ N$.  In Algebraic geometry and its applications (West Lafayette, IN, 1990), pages 203--207.  Springer, New York, 1994. MR1272031
A. Libgober and J. Teitelbaum.  Lines on Calabi-Yau complete intersections, mirror symmetry, and Picard-Fuchs equations.  Internat. Math. Res. Notices, 1:29--39, 1993. MR1201748
Anatoly Libgober.  Topological invariants of affine hypersurfaces: connectivity, ends, and signature.  Duke Math. J., 70(1):207--227, 1993. MR1214661
A. Libgober.  On the homology of finite abelian coverings.  Topology Appl., 43(2):157--166, 1992. MR1152316
A. Libgober and S. Yau.  Erratum: ``An obstruction to smoothing of Gorenstein surface singularities'' [Comment. Math. Helv. 65 (1990), no. 3, 413--433; MR1069817 (91m:14005)].  Comment. Math. Helv., 67(4):670, 1992. MR1185815
A. Libgober.  On topological complexity of solving polynomial equations of special type.  In Transactions of the Seventh Army Conference on Applied Mathematics and Computing (West Point, NY, 1989), pages 475--478.  U.S. Army Res. Office, Research Triangle Park, NC, 1990. MR1057848
Anatoly S. Libgober and John W. Wood.  Uniqueness of the complex structure on Kähler manifolds of certain homotopy types.  J. Differential Geom., 32(1):139--154, 1990. MR1064869
Anatoly Libgober and Stephen S.-T. Yau.  An obstruction for smoothing of Gorenstein surface singularities.  Comment. Math. Helv., 65(3):413--433, 1990. MR1069817
A. Libgober.  Invariants of plane algebraic curves via representations of the braid groups.  Invent. Math., 95(1):25--30, 1989. MR969412
Joan S. Birman and Anatoly Libgober, editors.  Braids, volume 78 of Contemporary Mathematics.  American Mathematical Society, Providence, RI, 1988. MR975074
A. Libgober.  On divisibility properties of braids associated with algebraic curves.  In Braids (Santa Cruz, CA, 1986), pages 387--398.  Amer. Math. Soc., Providence, RI, 1988. MR975090
A. Libgober.  Theta characteristics on singular curves, spin structures and Rohlin theorem.  Ann. Sci. École Norm. Sup. (4), 21(4):623--635, 1988. MR982336
Anatoly Libgober.  On $\pi_ 2$ of the complements to hypersurfaces which are generic projections.  In Complex analytic singularities, pages 229--240.  North-Holland, Amsterdam, 1987. MR894296
A. Libgober.  Fundamental groups of the complements to plane singular curves.  In Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), pages 29--45.  Amer. Math. Soc., Providence, RI, 1987. MR927972
A. Libgober.  On the homotopy type of the complement to plane algebraic curves.  J. Reine Angew. Math., 367:103--114, 1986. MR839126
A. S. Libgober and J. W. Wood.  Remarks on moduli spaces of complete intersections.  In The Lefschetz centennial conference, Part I (Mexico City, 1984), pages 183--194.  Amer. Math. Soc., Providence, RI, 1986. MR860413
A. Libgober.  Homotopy groups of the complements to singular hypersurfaces.  Bull. Amer. Math. Soc. (N.S.), 13(1):49--52, 1985. MR788390
A. Libgober.  A characterization of plane curve singularities with one characteristic pair.  Amer. J. Math., 106(2):505--507, 1984. MR737782
Anatoly S. Libgober and John W. Wood.  Differentiable structures on complete intersections. II.  In Singularities, Part 2 (Arcata, Calif., 1981), pages 123--133.  Amer. Math. Soc., Providence, RI, 1983. MR713241
A. Libgober.  Alexander invariants of plane algebraic curves.  In Singularities, Part 2 (Arcata, Calif., 1981), pages 135--143.  Amer. Math. Soc., Providence, RI, 1983. MR713242
A. Libgober.  Alexander modules of plane algebraic curves.  In Low-dimensional topology (San Francisco, Calif., 1981), pages 231--247.  Amer. Math. Soc., Providence, R.I., 1983. MR718145
Anatoly S. Libgober and John W. Wood.  Differentiable structures on complete intersections. I.  Topology, 21(4):469--482, 1982. MR670748
A. Libgober.  Alexander polynomial of plane algebraic curves and cyclic multiple planes.  Duke Math. J., 49(4):833--851, 1982. MR683005
A. S. Libgober and J. W. Wood.  On the topological structure of even-dimensional complete intersections.  Trans. Amer. Math. Soc., 267(2):637--660, 1981. MR626495
Anatoly Libgober and Philip Wagreich, editors.  Algebraic geometry, volume 862 of Lecture Notes in Mathematics.  Springer, Berlin, 1981. MR644815
Igor Dolgachev and Anatoly Libgober.  On the fundamental group of the complement to a discriminant variety.  In Algebraic geometry (Chicago, Ill., 1980), pages 1--25.  Springer, Berlin, 1981. MR644816
Anatoly S. Libgober and John W. Wood.  Diffeomorphic complete intersections with different multidegrees.  Bull. Amer. Math. Soc. (N.S.), 2(3):459--461, 1980. MR561533
A. Libgober.  Some properties of the signature of complete intersections.  Proc. Amer. Math. Soc., 79(3):373--375, 1980. MR567975
A. Libgober, J. Wood and D. Zagier.  Congruences modulo powers of $2$ for the signature of complete intersections.  Quart. J. Math. Oxford Ser. (2), 31(122):209--218, 1980. MR576338
A. Libgober.  Levine's formula in knot theory and quadratic reciprocity law.  Enseign. Math. (2), 26(3-4):323--331 (1981), 1980. MR610530
A. Libgober.  On the topology of some even-dimensional algebraic hypersurfaces.  Topology, 18(3):217--222, 1979. MR546791
Anatoly Libgober.  On the fundamental group of the space of cubic surfaces.  Math. Z., 162(1):63--67, 1978. MR505917
A. S. Libgober.  A geometrical procedure for killing the middle dimensional homology groups of algebraic hypersurfaces.  Proc. Amer. Math. Soc., 63(2):198--202, 1977. MR0440576
A. S. Libgober.  Numerical characteristics of systems of lines on complete intersections.  Mat. Zametki, 13:87--96, 1973. MR0332810
update this page
Web Privacy Notice HTML 5 CSS FAE
UIC LAS MSCS > people > publications